# SDR DALA2014070103937

- Difficulty date: June 24, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FITTING OF RT HORIZONTAL STAB INBOARD LEADING EDGE XH=9.   LEADING EDGE REMOVED AND DAMAGE ON FITTING WAS REMOVED, FLUORESCENT PENETRANT INSPECTION WAS ACCOMPLISHED, NO CRACKS WERE FOUND, NEW FITTING DRILLED AND INSTALLED IAW SRM 55-12-0D FIG. 801D AND AMM 55-10-01-201.
